MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PERCUTANEOUS THROMBOLYTIC DEVICE SET: 5; CATHETER EMBOLECTOMY

ARROW INTERNATIONAL INC. ARROW PERCUTANEOUS THROMBOLYTIC DEVICE SET: 5; CATHETER EMBOLECTOMY
Model Number IPN035902
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint is reported as: "during a thrombectomy procedure the trerotola device being used stopped rotating and was unable to be removed from the patient, it seemed to be snagged in the patients arm.The device was left in the patient and transferred to the er.The basket and drive unit remained with the patient.The unit stopped, it is unclear if it started to slow down prior.Dr.Reported the unit stopped all of a sudden like it snagged." the patient underwent emergency exploration of left upper arm, removal of retained tretola catheter, and repair of cephalic vein.Following surgery, the patient was taken to the recovery room in stable condition and reported to be "doing well without problems".
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.The instructions-for-use provided with this kit warns the user, "potential fatigue failure of the ptd torque cable and fragmentation basket may occur with prolonged activation of ptd device.The cumulative activation time of the ptd device in all radii should be limited to 30-60 seconds.A rapid withdrawal rate of 1-2 cm/second is recommended when sharp radii are encountered (i.E.Radius of loop graft or vessel, radii < 3 cm)." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PERCUTANEOUS THROMBOLYTIC DEVICE SET: 5
Common Device Name
CATHETER EMBOLECTOMY
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11870658
Report Number9680794-2021-00248
Device Sequence Number3911695
Product Code DXE
UDI-Device Identifier00801902013156
UDI-Public00801902013156
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K011056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberIPN035902
Device Catalogue NumberPT-65509
Device Lot Number13F20M0175
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.; NONE REPORTED.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;